RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 2, Pages 329–343 (Mi izv2250)  

This article is cited in 8 scientific papers (total in 8 papers)

Convex integration of differential relations. I

M. L. Gromov


Abstract: A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.

Full text: PDF file (1716 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 329–343

Bibliographic databases:

UDC: 513.8
MSC: 58A20, 58G99
Received: 20.02.1972

Citation: M. L. Gromov, “Convex integration of differential relations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973), 329–343; Math. USSR-Izv., 7:2 (1973), 329–343

Citation in format AMSBIB
\Bibitem{Gro73}
\by M.~L.~Gromov
\paper Convex integration of differential relations.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 2
\pages 329--343
\mathnet{http://mi.mathnet.ru/izv2250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413206}
\zmath{https://zbmath.org/?q=an:0254.58001}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 2
\pages 329--343
\crossref{https://doi.org/10.1070/IM1973v007n02ABEH001940}


Linking options:
  • http://mi.mathnet.ru/eng/izv2250
  • http://mi.mathnet.ru/eng/izv/v37/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Franc Forstnerič, “Some totally real embeddings of three-manifolds”, manuscripta math, 55:1 (1986), 1  crossref  mathscinet  zmath  isi
    2. Edgar Lee Stout, William R. Zame, “A stein manifold topologically but not holomorphically equivalent to a domain in Cn”, Advances in Mathematics, 60:2 (1986), 154  crossref
    3. Efim A. Galperin, Quan Zheng, “Solution and control of PDE via global optimization methods”, Computers & Mathematics with Applications, 25:10-11 (1993), 103  crossref
    4. A. V. Domrin, “The number of $\mathbb R\mathbb C$-singular points on a 4-dimensional real submanifold in a 5-dimensional complex manifold”, Math. Notes, 57:2 (1995), 167–170  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Franc Forstnerič, “Noncritical holomorphic functions on Stein manifolds”, Acta Math, 191:2 (2003), 143  crossref
    6. A. V. ISAEV, “ON THE CLASSIFICATION OF HOMOGENEOUS HYPERSURFACES IN COMPLEX SPACE”, Int. J. Math, 2013, 1350064  crossref
    7. A.V. Isaev, “On a family of real hypersurfaces in a complex quadric”, Differential Geometry and its Applications, 2013  crossref
    8. Forstneric F., “Stein Manifolds and Holomorphic Mappings: the Homotopy Principle in Complex Analysis, 2Nd Edition”, Stein Manifolds and Holomorphic Mappings: the Homotopy Principle in Complex Analysis, 2Nd Edition, Ergebnisse der Mathematik und Iher Grenzgebiete 3 Folge, 56, Springer-Verlag Berlin, 2017, 1–562  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1077
    Full text:408
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019